Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 14 of 14 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter · #1 ·
Hi all! This is my first post. I have been so frustrated, and then today, I came upon this site. I've been very ill for almost a year now, diagnosed with IBS-D, sometimes with medicine induced C. I've had every test done, and I even had my gallbladder removed. However, recently I've gotten much worse. The pain is horrible. I can't even get to the one Community College class I'm taking.
Before I got sick I was an RA at the University of Colorado and very busy and happy.
Now, I'm mostly house-bound, in pain, and scared to get sick with D if I do venture out. I'm on Lomotil and Levbid, plus a bunch of Chinese herbs. I'm so glad I found this site. It made me feel so much better. I'm also bi-polar and on Lithium, which may be contributing to my problems. It's all just so frustrating. I'm trying to stay positive, but I feel like I have no life left.
I look forward to reading this site and your posts. Thanks for listening.Jessie
 

·
Registered
Joined
·
4,034 Posts
Well im so glad you found us! We are a friendly bunch really!You will find tons of information and help here. Also, embarrassment doesn't even come into our vocab here, so anything goes really! lol!Hope you find what you need.Nikki
 

·
Registered
Joined
·
374 Posts
Jessie,Sorry things aren't going well for you...I had a couple friends from high school head out to University of Colorado for school a couple years ago and I know they love the area. I'm sorry to hear things aren't going great, though. I hope you start feeling better and things start looking up. :love:
 

·
Registered
Joined
·
13 Posts
Discussion Starter · #4 ·
I feel better already just knowing there are people who understand. :love: I'm embarking this weekend on a test sort of thing. I'm stoping all my meds for a few days to see how my body actually works on its own. I've been on meds for almost 10 months now, and I don't know how my guts will be withont prescription help!
So wish me luck. I'm sure I'll be checking back at the first sign of yuckiness...
 

·
Registered
Joined
·
54 Posts
I hear you on how frustrating the whole thing can be -- it took be a long time to get things under control, and for a while, I wondered if things would ever be (at least somewhat) normal again. Luckily I stumbled upon a combination of diet and stress-reduction that made me somewhat functional. I hope that you make a breakthrough soon!
 

·
Registered
Joined
·
270 Posts
I know this might be a strange question Jessie but where di you get the quote "We must be willing to let go of the life we have planned, so as to have the life that is waiting for us."E. M. ForsterWas it originally said by E.M.Forster or J.M. campbell. And if so what book did they write it in originally.Thanks very muchJamie
 

·
Registered
Joined
·
888 Posts
hi there, welcome to the site! when i found this place i felt a huge weight lifted from my shoulders. i can ask anything here and no one screams "omg....thats soooo gross" and no one covers there ears and tells me to shut up. its such a relief to have this place so i totally understand!ive been in pain constantly for 5 months and havent attended my university course since then either. i sat the exams and couldnt believe i had mustered the energy to do that. im on an anti depressent too as well as an anti spasmodic. do u find the anti spasmodics work? i dont! have u found any help with the chinese herbs?Vicky xox
 

·
Registered
Joined
·
13 Posts
Discussion Starter · #9 ·
Jamie: I probably just got the quote off of some quote website. I love quotes. So, I've been to a bunch of different site. In other words, I could be wrong on who said it. Let me know if you have the original source! I'd love to know it.
Vicky: I'm on Levbid right now, and I'm up to two pills twice a day. It does seem to help. I've been on a lot of antispasmotics that didn't help at all though. It takes time to find the right one. I'm so sorry you're having such a hard time as well. As far as Chinese Medicine goes, I have an acupuncturist who comes to my house once a week and also works with me on herbs. I'm not sure how much it has helped, but I think we may have been focusing on the wrong problem up until yesterday. So, ask me again in a few weeks, and I'll have a better idea!
 

·
Registered
Joined
·
888 Posts
ive tried: buscopan, colofac, colpermin, spasmonal and am now on merbentyl. i used to have really large amounts of colofac and it still didnt work. im really dubious about whether these r ever going to work. do u have tender areas in ur abdomen? do u have the abdominal pain constantly or occasionally?
 

·
Registered
Joined
·
13 Posts
Discussion Starter · #11 ·
Sometimes I have constant dull, sometimes it's shap pains, and sometimes it's just excruciating pain. It changes, unpredictablly. I'm sorry your pain is so bad. Do you have other symptoms with it? Feel free to email me if you want to chat more.Jessie
 

·
Registered
Joined
·
270 Posts
Madhatter,I am not sure. I wanted it as agood quote for my dissertation, fitted very well in something I wanted to write but tried checking it up and soem sources say it was foster some others say it was campbell, but neither say what book or what year.Damn thing.Maybe I should acclaim it as my own J.lewis 2003
 

·
Registered
Joined
·
8 Posts
hi. I am also new to this site and grateful for it.I am 17. I am taking Lamictal for bi-polar and xanax. When I started a month ago I developed very bad IBS-C.But it could have also been the stress of SATs etc. It is so bad that just today I had to leave the sports camp at a University I was hoping to be recruited at!!! So much for all the work i did preparing for getting in to the college i wanted. I was wondering if you have heard whether the meds for bi-polar increase the IBS? I am doing so much better with them, however, that I am afraid to stop.
 

·
Registered
Joined
·
13 Posts
Discussion Starter · #14 ·
I'm so sorry things got messed up for you at your University/Sports weekend!
What schools are you looking at? What sports? While any med could possibly cause probs, it often depends on the person. I would talk to your psychiatrist to see if your meds may be causing a problem. Then, with that information, you can better weigh your options. It's a horrible thought that anyone should have to chose between being mentally ill and being physically ill. No one should ever have to make that choice. It's all such a balancing act. I'm glad to here that other than stomach probs your psych meds are working well. That's a huge acheivement! Feel free to email me if you want to chat about anything! It sounds like we have a lot in common, for better or worse.
Jessie
 
1 - 14 of 14 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top